• V. Banks V. Banks
    October 16, 2009
    Can Bipolar symptoms be triggered by illegal drugs?
    V. Banks V. Banks
    October 16, 2009

     

    is it possible to trigger Bipolar symptoms by illegal drugs in a healthy young man without his knowledge? If so, what drugs and their treatments would be for the drugs or Bipolar conditions?

     

    The young man first in college, had to drop out because of his violent eposoides. He was popular and there were parties etc at the college. He was later hospitalized and diagnosised as having a Bipolar condition. However, there is speculation that because of his college parting lifestyle at that time that perhaps he was introduce to drugs that caused his present condition.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • GirlfriendofBP October 17, 2009
    GirlfriendofBP
    October 17, 2009

    Meth could definetely trigger violent episodes. Cocaine or speed is nothing to fool around with. He should get in to a rehab program if he is at this level that he needs to drop out (life is falling apart is usually a good sign it's time for professional help)... once he gets sober, professionals can evaluate what is going on. An aside - some people with Bipolar Disorder can be drawn to drugs (and sex, and irresponsible spending...)... but then so can anyone who is feeling lost or empty. I am not an MD, just a person with 2 cents to pitch in.

    READ MORE
    • V. Banks
      October 17, 2009
      V. Banks
      October 17, 2009

      Your comments and/or with drugs and irrationale behavior is appreciated. I would like a formal medical opinion, however I will take your comments and refer the person with the problem accordingly for treatment. My concern ultimately is to know if the person can reverse the negative results without medication indefinently.

      READ MORE
    • Kilo
      October 18, 2009
      Kilo
      October 18, 2009

      Bipolar needs to be medicated, and your friend needs to stop taking drugs because they just exacerbate symptoms.

      READ MORE
    • V. Banks
      October 18, 2009
      V. Banks
      October 18, 2009

      .... thanks for your comment. My friend is not a typical drug user. During college he attended functions that may have included drinks that may have included a substance that he does remember .... I was wondering if a drug can be a source for his manic behavior. Perhaps this is pursuing an end result in the wrong direction for a solution.

       

      But I otherwise would agree with your comment. Thanks again.

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.